# SDR RAAA99E8004

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.103, FOUND WING CENTER SECTION CORRODED NR 3 LOWER PANEL, RISER NR 17 TO 19, FROM WS 14L TO 24L.  REPAIRED PER SRM 57-2-1.  M-54 NR 417.
